The determination of the weight distribution of linear codes has been a fascinating problem since the very beginning of coding theory. There has been a lot of research on weight enumerators of special cases, such as self-dual codes and codes with small Singleton's defect. We propose a new set of linear relations that must be satisfied by the coefficients of the weight distribution. From these relations we are able to derive known identities (in an easier way) for interesting cases, such as extremal codes, Hermitian codes, MDS and NMDS codes. Moreover, we are able to present for the first time the weight distribution of AMDS codes. We also discuss the link between our results and the Pless equations. (c) 2021 Elsevier Inc. All rights reserved.

A formula on the weight distribution of linear codes with applications to AMDS codes / Meneghetti, A; Pellegrini, M; Sala, M. - In: FINITE FIELDS AND THEIR APPLICATIONS. - ISSN 1071-5797. - 77:(2022), pp. 10193301-10193315. [10.1016/j.ffa.2021.101933]

A formula on the weight distribution of linear codes with applications to AMDS codes

Meneghetti, A;Sala, M
2022-01-01

Abstract

The determination of the weight distribution of linear codes has been a fascinating problem since the very beginning of coding theory. There has been a lot of research on weight enumerators of special cases, such as self-dual codes and codes with small Singleton's defect. We propose a new set of linear relations that must be satisfied by the coefficients of the weight distribution. From these relations we are able to derive known identities (in an easier way) for interesting cases, such as extremal codes, Hermitian codes, MDS and NMDS codes. Moreover, we are able to present for the first time the weight distribution of AMDS codes. We also discuss the link between our results and the Pless equations. (c) 2021 Elsevier Inc. All rights reserved.
2022
Meneghetti, A; Pellegrini, M; Sala, M
A formula on the weight distribution of linear codes with applications to AMDS codes / Meneghetti, A; Pellegrini, M; Sala, M. - In: FINITE FIELDS AND THEIR APPLICATIONS. - ISSN 1071-5797. - 77:(2022), pp. 10193301-10193315. [10.1016/j.ffa.2021.101933]
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S1071579721001271-main.pdf

Solo gestori archivio

Tipologia: Versione editoriale (Publisher’s layout)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 371.2 kB
Formato Adobe PDF
371.2 kB Adobe PDF   Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/378890
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact